MathSciNet Relay Station
MathSciNet bibliographic data
MR917832 11-04 (11B39)
Brillhart, John; Montgomery, Peter L.; Silverman, Robert D. Tables of Fibonacci and Lucas factorizations. Math. Comp. 50 (1988), no. 181, 251–260, S1–S15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement